Results in Mathematics

, Volume 58, Issue 3, pp 329–335

A New Formula for the Bernoulli Polynomials

Authors

    • Department of Applied Mathematics and Probability Theory, Faculty of InformaticsUniversity of Debrecen
Article

DOI: 10.1007/s00025-010-0039-z

Cite this article as:
Mező, I. Results. Math. (2010) 58: 329. doi:10.1007/s00025-010-0039-z

Abstract

In this note we show that a seemingly new class of Stirling-type pairs can be applied to produce a new representation of the Bernoulli polynomials at positive rational arguments. A class of generalized harmonic numbers is also investigated, and we point out that these give a new relation for the so-called harmonic polynomials.

Mathematics Subject Classification (2010)

11B73

Keywords

Stirling numbers r-Stirling numbers Whitney numbers Bernoulli polynomials Harmonic numbers Stirling-type pairs Hyperharmonic numbers Harmonic polynomials

Copyright information

© Springer Basel AG 2010